UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Finitary isomorphisms of some infinite entropy Bernoulli flows

Soo, T; (2019) Finitary isomorphisms of some infinite entropy Bernoulli flows. Israel Journal of Mathematics , 232 (2) pp. 883-897. 10.1007/s11856-019-1890-6.

[img] Text
Soo_flow-ucl.pdf - Accepted version
Access restricted to UCL open access staff until 21 June 2020.

Download (324kB)

Abstract

A consequence of Ornstein theory is that the infinite entropy flows associated with Poisson processes and continuous-time irreducible Markov chains on a finite number of states are isomorphic as measure-preserving systems. We give an elementary construction of such an isomorphism that has an additional finitariness property, subject to the additional conditions that the Markov chain has a uniform holding rate and a mixing skeleton.

Type: Article
Title: Finitary isomorphisms of some infinite entropy Bernoulli flows
DOI: 10.1007/s11856-019-1890-6
Publisher version: https://doi.org/10.1007/s11856-019-1890-6
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher’s terms and conditions.
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Statistical Science
URI: https://discovery.ucl.ac.uk/id/eprint/10089490
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item